WoRMS taxon details
Poropteron transkeianus (Houart, 1991)
992996 (urn:lsid:marinespecies.org:taxname:992996)
accepted
Species
Pteropurpura (Poropteron) transkeiana Houart, 1991 · unaccepted (basionym)
Pteropurpura transkeiana Houart, 1991 · unaccepted (original combination)
marine
(of Pteropurpura (Poropteron) transkeiana Houart, 1991) Houart, R. (1991). Description of four new species of Muricidae from southern Africa with range extensions and a review of the subgenus <i>Poropteron</i> Jousseaume, 1880 (Ocenebrinae). <em>Apex.</em> 6 (3-4): 59-76., available online at https://www.biodiversitylibrary.org/page/41530281
page(s): 68, figs 21-23, 42, 56 [details]
page(s): 68, figs 21-23, 42, 56 [details]
Type locality contained in Natal
type locality contained in Natal (origin: native - endemic) [from synonym] [view taxon] [details]
MolluscaBase eds. (2025). MolluscaBase. Poropteron transkeianus (Houart, 1991). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=992996 on 2025-04-06
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
(of Pteropurpura (Poropteron) transkeiana Houart, 1991) Houart, R. (1991). Description of four new species of Muricidae from southern Africa with range extensions and a review of the subgenus <i>Poropteron</i> Jousseaume, 1880 (Ocenebrinae). <em>Apex.</em> 6 (3-4): 59-76., available online at https://www.biodiversitylibrary.org/page/41530281
page(s): 68, figs 21-23, 42, 56 [details]
basis of record Barco, A.; Herbert, G.; Houart, R.; Fassio, G. & Oliverio, M. (2017). A molecular phylogenetic framework for the subfamily Ocenebrinae (Gastropoda, Muricidae). <em>Zoologica Scripta.</em> 46 (3): 322-335., available online at https://doi.org/10.1111/zsc.12219 [details] Available for editors
[request]
page(s): 68, figs 21-23, 42, 56 [details]
basis of record Barco, A.; Herbert, G.; Houart, R.; Fassio, G. & Oliverio, M. (2017). A molecular phylogenetic framework for the subfamily Ocenebrinae (Gastropoda, Muricidae). <em>Zoologica Scripta.</em> 46 (3): 322-335., available online at https://doi.org/10.1111/zsc.12219 [details] Available for editors





